A Geometric Inequality and the Complexity of Computing Volume.
Discrete & computational geometry, Tome 1 (1986), pp. 289-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
convex hull of m points in n-dimensional ball, volume, polynomial time algorithm, complexity of computing the width, separation oracle
@article{DCG_1986__1_130996,
author = {G. Elekes},
title = {A {Geometric} {Inequality} and the {Complexity} of {Computing} {Volume.}},
journal = {Discrete & computational geometry},
pages = {289--292},
year = {1986},
volume = {1},
zbl = {0611.52010},
url = {http://geodesic.mathdoc.fr/item/DCG_1986__1_130996/}
}
G. Elekes. A Geometric Inequality and the Complexity of Computing Volume.. Discrete & computational geometry, Tome 1 (1986), pp. 289-292. http://geodesic.mathdoc.fr/item/DCG_1986__1_130996/